# SDR SWAA983150

- Difficulty date: December 26, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N676SW
- Make and model: Boeing 737-3A4
- Aircraft serial: 23288
- System (JASC): 3350 · Emergency Lighting
- Part: Base
- Part number: 20121
- Condition: Inop
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING 1/2 D-CHECK, FOUND AFT EMERGENCY FLOOR TRACK LIGHTING BATTERY PACK BASE INOP.  REMOVED AND REPLACED BATTERY PACK BASE PER MM.  PREFLIGHT, FOUND EMERGENCY FLOOR TRACK HAS TWO LIGHTS INOP.  RELAMPED AND OPS CKS GOOD PER M/M.
